Open Access
Translator Disclaimer
July, 1974 On Sample Quantiles from a Regularly Varying Distribution Function
Laurens De Haan
Ann. Statist. 2(4): 815-818 (July, 1974). DOI: 10.1214/aos/1176342769

Abstract

A law of the iterated logarithm is proved for sample $p$-quantiles when the probability distribution function varies regularly at $\xi$ with $F(\xi) = p$.

Citation

Download Citation

Laurens De Haan. "On Sample Quantiles from a Regularly Varying Distribution Function." Ann. Statist. 2 (4) 815 - 818, July, 1974. https://doi.org/10.1214/aos/1176342769

Information

Published: July, 1974
First available in Project Euclid: 12 April 2007

zbMATH: 0315.62021
MathSciNet: MR370712
Digital Object Identifier: 10.1214/aos/1176342769

Subjects:
Primary: 60F15
Secondary: 26A12 , 62G30

Keywords: Law of the iterated logarithm , order statistics , regular variation

Rights: Copyright © 1974 Institute of Mathematical Statistics

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.2 • No. 4 • July, 1974
Back to Top